# SDR AALA20091019TUL04

- Difficulty date: October 16, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 48,491 hours, 23,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT STATION 1418 AT LONGERON 2 LEFT.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER MD80 ENGINEERING AUTHORITY 53-007753.
